Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mayflower

45 Year Old Female On Accutane

Recommended Posts

I have been on accutane for 9 months (40mg/day first 6 months and 60mg/day last 3 months) and this is my last month. My cystic acne has cleared up very early on but I keep getting these little pimples. I have about 2 pimples a week although they do away within a day or two without leaving any marks, I am very discouraged. I was hoping I get 100% clear by now and I worry what is going to happen when I go off accutane. My derm said accutane is not as effective on middle age patients, what is your experience?

Share this post


Link to post
Share on other sites

Crap

hope thats not the case

and that seems like a lot of tane?

Ill be 42 in june and have been on tane for almost 5 mnths

im going to stick it out 6 or 7 mnths

im not getting large breakouts anymore..but almost small red bumps or little breakouts frequently

I hear some dont stop breaking out

Until they stop tane or use rx topicals to prevent smaller breakouts

Like u I was hoping or expecting to be completely clear...now not so sure

Was your acne sever?

Kim

Edited by kimber607

Share this post


Link to post
Share on other sites

I saw my derm today and she said I am done with accutane. I am so discouraged because I am actually flaring up now. Three small pimples popped up today. Not sure what is going on. Maybe it is the moisturizer I am using, so I switched to an oil free moisturizer today. I bought both moisturizers from the derm so I suppose they should be both non-comedogenic. I think you should be fine, I am just a very unlucky person who has been fighting this demon (acne) since 13.

Share this post


Link to post
Share on other sites

I'm trying not to post on anymore accutane threads, but when I saw you are 45 with acne since 13, wow. That sucks. You have cystic acne? Well my advice to you is to please go to my topic. There you will find a girl called "TreatAcne". She has her cure thread, and plenty of links to sources including to another girl called "alternativista", who is a powerhouse of information.

As for accutane, and any other prescribed chemicals and medications, it is very dangerous. The risks and damage it does is very bad. There are threads on this website about it. I know you took it already, so this is to anyone considering taking it. I hope this helps! Please PM me, and I can give you more information or support if you want. Or just qoute me on here if you have any questions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×